Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
appenyere

Dry Lips One Year Later?

Recommended Posts

I took my last round of Accutane in September of 2015. It is now August of 2016 and I am still feeling the dry lips that Accutane caused. Each day I apply at least 10-15 coats of chapstick. I stay extremely hydrated because if I don't my lips will shrivel up and fall off. Does anyone have any idea why this happened to me? Honestly, it is worth it to me because I still have no cystic acne on my back, but it is extremely irritating having to constantly make sure that I have a thing of chapstick on me and having to apply it multiple times in a day. My lips are nowhere near as dry as they were when I was on Accutane, but I still want to try and rid myself of this. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×